MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. 7496 HFS MINI PLUS KIT; GENERAL SURGERY TRAY

MEDLINE INDUSTRIES, INC. 7496 HFS MINI PLUS KIT; GENERAL SURGERY TRAY
Model Number DYNJ10210B
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/27/2019
Type of Reportable Event Malfunction
Event or Problem Description
The 7496 hfs mini plus kit by medline contained 4 lap sponges instead of 5.

Brand Name
7496 HFS MINI PLUS KIT
Common Device Name
GENERAL SURGERY TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
one medline pl.
mundelein IL 60060
MDR Report Key9590502
Report Number9590502
Device Sequence Number3080391
Product Code LRO
UDI-Device Identifier10889942126491
UDI-Public(01)10889942126491
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/08/2020
Report Date (Section F) 01/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberDYNJ10210B
Device Catalogue NumberDYNJ10210B
Device Lot Number19GBI050
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/15/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/08/2020